SciELO - Scientific Electronic Library Online

 
vol.18 issue6Left atrial mixoma associated with severe mitral valve insufficiency in a 31 years old female patient: a case report author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Colombiana de Cardiología

Print version ISSN 0120-5633

Abstract

VALLEJO, Franco J; GOMEZ, Juan F  and  TAMAYO, Natalia. Acute ischemia of lower limbs secondary to ergotism. Rev. Colomb. Cardiol. [online]. 2011, vol.18, n.6, pp.350-352. ISSN 0120-5633.

21 years old female patient admitted for progressive and intense pain in lower limbs, that narrated a recent history of ergot ingestion. On physical examination there was absence of pulses in both lower limbs. Severe, generalized and bilateral decrease of caliber of arterial vessels of the lower limbs was documented by angiotomography. Acute arterial ischemia of lower limbs secondary to ergotism was diagnosed and treatment with vasodilators and calcium antagonists was initiated, resolving entirely the symptoms.

Keywords : ergotism; acute arterial ischemia; nitroglycerin.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License